Title

Global Dynamics of a Cooperative Discrete System in the Plane

Document Type

Article

Date of Original Version

6-30-2018

Abstract

In this paper, we consider the cooperative system (Equation Presented), where all parameters a,b,c,d are positive numbers and the initial conditions x0,y0 are nonnegative numbers. We describe the global dynamics of this system in a number of cases. An interesting feature of this system is that it exhibits a coexistence of locally stable equilibrium and locally stable periodic solutions as well as the Allee effect.

Publication Title

International Journal of Bifurcation and Chaos

Volume

28

Issue

7

Share

COinS